A simple and accurate linear solver for hyperbolic localization

Haoyun Wu, I-Tai Lu

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A Modified Asymptotic Linear Solver is proposed to estimate emitter locations by solving the intersections of hyperbolas defined by measured time differences of arrivals. The algorithm achieves simplicity and computational efficiency by removing the nonlinearity inherited in hyperbolic localization problems. Off-line parameter optimization is required to minimize the estimation error. Simulation results have shown that performance of the proposed new algorithm is similar to that of a Maximum-Likelihood Estimator in regions of interest.

Original languageEnglish (US)
Title of host publicationIEEE Wireless Communications and Networking Conference, WCNC
Pages1733-1736
Number of pages4
Volume3
Publication statusPublished - 2005
Event2005 IEEE Wireless Communications and Networking Conference, WCNC 2005: Broadband Wirelss for the Masses - Ready for Take-off - New Orleans, LA, United States
Duration: Mar 13 2005Mar 17 2005

Other

Other2005 IEEE Wireless Communications and Networking Conference, WCNC 2005: Broadband Wirelss for the Masses - Ready for Take-off
CountryUnited States
CityNew Orleans, LA
Period3/13/053/17/05

    Fingerprint

Keywords

  • Asymptote
  • Hyperbolic equation
  • Location estimation
  • TDOA
  • Time difference of arrival

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Wu, H., & Lu, I-T. (2005). A simple and accurate linear solver for hyperbolic localization. In IEEE Wireless Communications and Networking Conference, WCNC (Vol. 3, pp. 1733-1736)